Follow
Gianluca Pacienza
Gianluca Pacienza
Verified email at univ-lorraine.fr - Homepage
Title
Cited by
Cited by
Year
Uniruledness of stable base loci of adjoint linear systems via Mori theory
S Boucksom, A Broustet, G Pacienza
Mathematische Zeitschrift 275, 499-507, 2013
60*2013
Subvarieties of general type on a general projective hypersurface
G Pacienza
Transactions of the American Mathematical Society 356 (7), 2649-2661, 2004
442004
Rational curves on general projective hypersurfaces
G Pacienza
arXiv preprint math/0010037, 2000
432000
On the logarithmic Kobayashi conjecture
G Pacienza, E Rousseau
Walter de Gruyter 2007 (611), 221-235, 2007
412007
Nodal curves with general moduli on K 3 surfaces
F Flamini, AL Knutsen, G Pacienza, E Sernesi
Communications in Algebra® 36 (11), 3955-3971, 2008
322008
Families of rational curves on holomorphic symplectic varieties and applications to zero-cycles
F Charles, G Mongardi, G Pacienza
arXiv preprint arXiv:1907.10970, 2019
31*2019
On the nef cone of symmetric products of a generic curve
G Pacienza
American journal of mathematics 125 (5), 1117-1135, 2003
242003
On the uniformity of the Iitaka fibration
G Pacienza
arXiv preprint arXiv:0709.0310, 2007
182007
Deformations of singular symplectic varieties and termination of the log minimal model program
C Lehn, G Pacienza
Algebraic Geometry 3 (4), 392-406, 2016
16*2016
Singular curves on a K3 surface and linear series on their normalizations
F Flamini, AL Knutsen, G Pacienza
International Journal of Mathematics 18 (06), 671-693, 2007
162007
Polarized parallel transport and uniruled divisors on deformations of generalized Kummer varieties
G Mongardi, G Pacienza
International Mathematics Research Notices 2018 (11), 3606-3620, 2018
152018
Restricted volumes of effective divisors
L Di Biagio, G Pacienza
Bull. Soc. Math. France 144 (2), 299-337, 2016
15*2016
The Green conjecture for exceptional curves on a K3 surface
M Aprodu, G Pacienza
International Mathematics Research Notices 2008 (9), rnn043-rnn043, 2008
132008
Generalized Demailly–Semple jet bundles and holomorphic mappings into complex manifolds
G Pacienza, E Rousseau
Journal de mathématiques pures et appliquées 96 (2), 109-134, 2011
122011
Non-deformability of entire curves in projective hypersurfaces of high degree
O Debarre, G Pacienza, M Păun
Annales de l'institut Fourier 56 (1), 247-253, 2006
122006
Rational connectedness modulo the non-nef locus
A Broustet, G Pacienza
Commentarii Mathematici Helvetici 86 (3), 593-607, 2011
102011
Voisin’s conjecture for zero-cycles on Calabi–Yau varieties and their mirrors
G Bini, R Laterveer, G Pacienza
Advances in Geometry 20 (1), 91-108, 2020
92020
Higher dimensional tautological inequalities and applications
C Gasbarri, G Pacienza, E Rousseau
Mathematische Annalen 356 (2), 703-735, 2013
92013
Deformations of rational curves on primitive symplectic varieties and applications
C Lehn, G Mongardi, G Pacienza
arXiv preprint arXiv:2103.16356, 2021
82021
Density of Noether–Lefschetz loci of polarized irreducible holomorphic symplectic varieties and applications
G Mongardi, G Pacienza
Kyoto Journal of Mathematics 63 (4), 749-781, 2023
72023
The system can't perform the operation now. Try again later.
Articles 1–20